# SDR DALA13038549206

- Difficulty date: July 31, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 148+9, RBL 58 FLOOR SUPPORT ANGLE HAS CORROSION.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED ANGLE IAW SRM 51-30-02.
